Singularities and Kodaira dimension of the moduli space of flat Hermitian-Yang-Mills connections
Compositio Mathematica, Volume 67 (1988) no. 2, p. 121-128
@article{CM_1988__67_2_121_0,
     author = {Nadel, Alan Michael},
     title = {Singularities and Kodaira dimension of the moduli space of flat Hermitian-Yang-Mills connections},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {2},
     year = {1988},
     pages = {121-128},
     zbl = {0652.32017},
     mrnumber = {951746},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_2_121_0}
}
Nadel, Alan Michael. Singularities and Kodaira dimension of the moduli space of flat Hermitian-Yang-Mills connections. Compositio Mathematica, Volume 67 (1988) no. 2, pp. 121-128. http://www.numdam.org/item/CM_1988__67_2_121_0/

[C-G] M. Cornalba and P.A. Griffiths: Analytic cycles and vector bundles on non-compact algebraic varieties, Inventiones Math. 28 (1975) 1-106. | MR 367263 | Zbl 0293.32026

[Don] S.K. Donaldson: Infinite determinants, stable bundles, and curvature, preprint. | MR 885784 | Zbl 0627.53052

[F-K] O. Forster and K. Knorr: Über die Deformation von Vektorraumbündeln auf kompakten komplexen Räumen, Math. Ann. 209 (1974) 291-346. | MR 374495 | Zbl 0272.32004

[Gie] D. Gieseker: On the moduli of vector bundles on an algebraic surface, Ann. Math. 106 (1977) 45-60. | MR 466475 | Zbl 0381.14003

[Gri] P.A. Griffiths: Holomorphic mappings into cannonical algebraic varieties, Ann. of Math. 93 (1971) 439-458. | MR 281954 | Zbl 0214.48601

[Gro] A. Grothendieck: Techniques de construction et théorèmes d'existence en géométrie algébrique IV: Les schémes de Hilbert, Sem. Bourbaki 1960/1961, Exposé 221. | Numdam | Zbl 0236.14003

[Kie] P. Kiernan: Meromorphic mappings into complex spaces of general type, Proc. Symp. in Pure Math. Vol. XXX, part 2, A.M.S., pp. 239-244. | MR 447639 | Zbl 0358.32024

[Kur] M. Kuranishi: New proof of existence of locally complete families of complex structures, Proceedings of the Conference on Complex Analysis, Minneapolis, 1964, Springer-Velag, Berlin (1965) pp. 142-154. | MR 176496 | Zbl 0144.21102

[L-O] M. Lübke and C. Okonek: Moduli spaces of simple bundles and Hermitian-Einstein connections, Math Ann. 276 (1987) 663-674. | MR 879544 | Zbl 0609.53009

[Ma1] M. Maruyama: Moduli of stable sheaves, I and II, J. Math. Kyoto Univ. 17 (1977) and 18 (1978). | MR 450271 | Zbl 0395.14006

[Ma2] M. Maruyama: Openness of a family of torsion free sheaves, J. Math. Kyoto Univ. 16 (1976) 627-637. | MR 429899 | Zbl 0404.14004

[N-S] M.S. Narasimhan and C.S. Sheshadre: Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82 (1965) 540-567. | MR 184252 | Zbl 0171.04803

[Nor] A. Norton: Analytic moduli of complex vector bundles, Indiana Univ. Math. J. 28 (1979) 365-387. | MR 529671 | Zbl 0385.32018

[Siu] Y.-T. Siu:Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems, J. Diff. Geom. 17 (1982) 55-138. | MR 658472 | Zbl 0497.32025

[Sun] D. Sundararaman: Moduli, deformations, and classifications of compact complex manifolds, Research Notes in Math. 45, Pitman Advanced Publishing Program (1980). | MR 596819 | Zbl 0435.32015

[U-Y] K.K. Uhlenbeck and S.-T. Yau: On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Comm. Pure and Appl. Math. 39-S(1986) 257-293. | MR 861491 | Zbl 0615.58045